# SDR GTIA2022031036313

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 32,302 hours, 14,677 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT CLOSED MESSAGE AFTER FLIGHT-OPS CHECK LG DOORS REF AMM 32-12-00 OPS CHK GOOD
